# SDR DALA2016110808357

- Difficulty date: October 14, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,505 hours, 36,627 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO CHECK.  FOUND A PUNCTURE IN AFT CARGO FLOOR ABOUT A FOOT AFT OF DOOR LT SIDE.  C/W ERA 489384-14MA REV F SECTION I TIME LIMITED REPAIR (SPEED TAPE REPAIR).  SECTION III REPETITIVE INSPECTION REQUIRED EVERY 50 HOURS.  SECTION II TIME LIMITED II REPAIR REQUIRED WITHIN 150 FLIGHT HOURS.  C/W SPEED TAPE INSPECTION PER ER/A 489384-14MA REV F SEC III.  A/C OK FOR SVC.
